# SDR ASOA2012072501969

- Difficulty date: July 19, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 20,642 hours, 14,204 cycles
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE, EMERGENCY LIGHTS INOPERATIVE.  R & R TWO FWD LIGHT ASSY BULBS.  PERFORMED OPS TEST IAW AMM 33-51-15-710-801. OPS CHECKED GOOD.
